# SDR UPS99830787

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING LWR L/E SKIN INTERNAL DOUBLER AT XS 520.168 WAS CRACKED AND A PIECE WAS BROKEN OFF.  REMOVED, FABRICATED AND REPLACED THE DOUBLER IAW SRM 57-3-1 FIG 5 AND 51-3-0.
